# SDR CA980519019

- Difficulty date: May 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 24409015
- Condition: Severed
- Location: Rt Engine
- Part time: 4,382 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

(CAN) FREQUENT INTERMITTENT FIRE WARNING/INDICATION FROM RIGHT ENGINE. PRECAUTIONARY ENGINE SHUTDOWN CARRIED OUT. INVESTIGATION FOUND THE FIRE LOOP WAS CUT TWO INCHES FROM THE FIREWALL JUST ABOVE THE IGNITION BOX.  PART TC:  4,382.
